My viral load dropped from over 750,000 to almost zero after starting different cocktail: Kalera-Tenofovir-Epivir. About 3-4 weeks after starting it, I started developing what my doctor says is skin condition called eosinophilic folliculitis - very annoying - my doc says it is very common with aids patients. Is there good treatment for it? Can I expect it to go away on its own? Could this be do to immune reconstitution or other immunity changes? THANKS !!
That condition is very frustrating. No treatment works most of the time. Often a steroid cream helps. Sometimes an antifungal cream or pill works. Sometimes UV light helps. My own experience is that I can find something that helps 1/3 of the time, a dermatologist helps another 1/3 of times and 1/3 remain hard to treat. We saw that condition alot prior to effective antiretroviral therapy so I am not convinced that it is due to immune reconstitution effects per se. Seeing a good dermatologist is often a good step if initial treatments are ineffective. KH